# SDR 07FDEA03109

- Difficulty date: August 24, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53974202226
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT, STR 54L CORRODED BETWEEN FR 58 AND FR61 (STA X3143 AND STA X3302) CUT OUT CORRODED SECTION OF STR 54L FROM STA X3143 TO STA X3302.  FABRICATED AND SPLICED IN REPAIR SECTION IAW A310-200 SRM 53-10-14 FIG 201, 51-21-10 AND 51-23-10.
